# SDR SWIA202161379

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY Â€“ CARGO RETRIEVAL SYSTEM TRACK Â€“ 10 EACH TRACKS SHOW EVIDENCE OF POSSIBLE CORROSION    (C-CHECK RO 9/27/2021)    ORDERED AND RECEIVED 1EA NEW TRACK AND FABRICATED 8EA REF MHIRJ REO 670-25-51-049 REV -- DATED 2021-08-05. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
